# SDR VNAA202204049992

- Difficulty date: April 4, 2022
- Submitted: April 4, 2022
- Operation: Air carrier
- Aircraft: N521AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10142
- Aircraft time: 41,273 hours, 30,888 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Part number: SH67033104015
- Part serial: NA
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON EXTERNAL SKIN AT FWD FUSELAGE FAIRING SETTLEMENT AREA BTW. FS. 597 - FS. 693( UNDER ACCESS PANELS 191AB, 191BB, 192BB).                                                                                                                                                                                                       
                                                                                                                                                                                                                                              
                                                                                                                                                                                                                                              CORRECTIVE ACTION:CORROSION ON EXTERNAL SKIN AT FWD FUSELAGE FAIRING SETTLEMENT AREA BTW. FS. 597 - FS. 693( UNDER ACCESS PANELS 191AB, 191BB, 192BB) WAS REPAIRED PER EA 22-C7-53-0304 REV.IR, SECTION III, PERMANENT REPAIR, EA 22-C7-53-0305 REV.IR. SECTION III, PERMANENT REPAIR, EA-22-C7-53-0306 REV.IR, SECTION III. PERMANENT REPAIR EA 22-C7-53-0335 REV.IR, SECTION III-PERMANENT REPAIR
